Open Access

About one interpolation problem by entire functions of exponential type in the weight spaces


Full Text

Coming Soon.





Article Information

TitleAbout one interpolation problem by entire functions of exponential type in the weight spaces
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 370-375
MathSciNet MR2243290
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

G. M. Gubreev and A. A. Tarasenko, About one interpolation problem by entire functions of exponential type in the weight spaces, Methods Funct. Anal. Topology 11 (2005), no. 4, 370-375.


BibTex

@article {MFAT333,
    AUTHOR = {Gubreev, G. M. and Tarasenko, A. A.},
     TITLE = {About one interpolation problem by entire functions of exponential type in the weight spaces},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {370-375},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=333},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues